| Model Number |
1845020 |
| Medical Device Problem Codes |
Break (1069); Overheating of Device (1437); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the indigo attachment was externally damaged overheating and only rotating at a maximum of 800 revolutions.There was no patient impact.
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A supplemental report will be submitted when the analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the handpiece was not overheating.The procedure was completed with the backup attachment.The device was being run at 800 rpm.Returned product analysis the couldn't confirm customer complaint.Pre-repair temperature check performed at 60k after 5 minutes angle temperature was 89f, the base temperature was 87f and distal bearing temperature was 83f.Hence product pre-repair temperature test are within limits and this does not meet our reporting criteria.
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.